# SDR EIA2003108

- Difficulty date: August 9, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 97,641 hours, 23,995 cycles
- Engine: Pwa JT9D7J
- Engine time: 65,343 hours, 14,203 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, A

## Discrepancy

AT 200 MILES FROM ZURICH FL 400 AT 1/2 THROTTLE NOTICED SHUDDER AND STALL.  FUEL OFF THEN ON EGT DROP BUT NO RELIGHT SHUTDOWN CHECKLIST C/W.  RAN INFLIGHT ENG START CHECK LIST RELIGHT BUT ENG SHAKING INCREASED TOWARD IDLE.  SHUT ENG DOWN AND INFLIGHT SECURING CHECK LIST FOR ENG NR 2.  THIS SDR TO REMAIN OPEN TIL FINAL DETERMINATION OF CAUSE.
